International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 1, Pages 189-192
A covering theorem for odd typically-real functions
Department of Mathematical Sciences, University of Cincinnati, Cincinnati 45221, Ohio, USA
Received 20 July 1979
Copyright © 1980 E. P. Merkes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An analytic function in is typically-real if . The largest domain in which each odd typically-real function is univalent (one-to-one) and the domain for all odd typically real functions are obtained.